ISSN: 1300-8773
E-ISSN: 1304-4591
Yeni Symposium New Symposium
Archives
Yeni Symposium 2019-54-1


Select the year you want to Listing
The Treatment of a Patient with Intravenous Lipid Emulsion Infusion after Amitryptiline Overdose which Caused in QRS Interval Prolongation: A Case Report
Filiz İzci, Servet İzci, Emrah Acar, Vedat İzci
Article Type: A Case Report

Amitriptyline is a member of the tricyclic antidepressant (TCA) drug group and can cause electrocardiographic (ECG) changes. Some of these changes include the prolongation of the QRS and QTc intervals, increment of R/s ratio on derivation aVR besides of arrhythmias such as supraventricular tachycardia (SVT) and ventricular tachycardia (VT) on overdose. Here, we present a case concerning a QRS interval prolongation caused by the intentional use of high doses of amitriptyline and treated with an intravenous lipid emulsion (ILE) infusion.



Key words: amitriptyline, suicide, prolongation of QRS interval, intravenous lipid emulsion infusion

New Sempozyum Journal 2015; 53(4):37-40